Log In Sign Up

This Prometrium is EVIL!


Forum: Trying to Conceive With PCOS

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive With PCOS LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 28th, 2011, 05:46 AM
STL_Beth's Avatar Platinum Supermommy
Join Date: Aug 2008
Location: St. Louis, MO
Posts: 5,597
I've mentioned before that for some reason this time around, the Prometrium is giving me dizzy spells. I'm making sure I take it at night, but sometimes it happens when I first wake up or right before I drift off to sleep. Well last night I took it at around 9pm before I got into bed. Well then we had tornados, so I had to go get the baby and drag everyone downstairs and of course, I start getting dizzy then.

DH had to carry Noah upstairs because I could barely walk!!! I felt so drunk and out of it. Luckily I made it into bed. When I woke up this morning, I couldn't remember anything after when I went downstairs. DH said I was texting people and writing on facebook and kept saying weird stuff. SO WEIRD!!! I don't think this S/E is a big deal, at least I don't think it's hurting me or anything, it's just something I have to deal with, but I certainly don't remember this happening to me before.
__________________






My Blog
Reply With Quote
  #2  
February 28th, 2011, 06:33 AM
BuckeyeGal23's Avatar Happy Mommy
Join Date: Feb 2010
Location: Ohio
Posts: 4,020
that is crazy!! i am on it but havent had any s/e that i know of...when ios your last pill supposed to be?
__________________


Mommy to Cameron, my amazing son born 10/11/2011
Reply With Quote
  #3  
February 28th, 2011, 07:27 AM
MommytoaMiracle's Avatar Platinum Supermommy
Join Date: Nov 2009
Location: North Carolina
Posts: 10,571
Omg, what crazy s/e!
I never had anything like that, either!
Hopefully, you're almost done with them & you can get rid of the crazy s/e!
__________________
Reply With Quote
  #4  
February 28th, 2011, 07:57 AM
STL_Beth's Avatar Platinum Supermommy
Join Date: Aug 2008
Location: St. Louis, MO
Posts: 5,597
I'm exactly half way, so 6 more days then the lovely AF.
__________________






My Blog
Reply With Quote
  #5  
February 28th, 2011, 08:44 AM
missy123's Avatar Platinum Supermommy
Join Date: Nov 2005
Location: Savannah GA
Posts: 13,417
Lurking in...

Have you called your doctor? These do not sound like normal side effects of progesterone. I get dizzy once in a while when taking it but not to the extreme of what you are experiencing. Are you drinking enough water/fluids? Sometimes if you are dehydrated it can cause strange side effects with medicines. I hope you get an answer soon.
__________________

Pregnancy Loss April 2009, September 2010
CP 10/2008, 1/3/11 {missing my babies every single day}Mommy to 4 Children - 3 boys ages 22, 21 and 18 & baby Scarlett
After 2.5 years TTC with 4 losses our Family was given the gift of Miss Scarlett
.
Do not ever give up hope...


Miss Scarlett... Our miracle girl still brings happy tears to my eyes.



Reply With Quote
  #6  
February 28th, 2011, 09:59 AM
STL_Beth's Avatar Platinum Supermommy
Join Date: Aug 2008
Location: St. Louis, MO
Posts: 5,597
I drink a lot during the day, but since I've been taking it at night, I don't drink water at night. I looked it up and apparently it happens in 25% of all patients who take it which I think is a pretty high amount. I think I'll finish this cycle and check with my doctor when I check in around CD 21. If it gets worse, I will definitely be calling my doctor. It's weird because I've been on this before for SEVERAL cycles and I never noticed it before. Why all of a sudden?
__________________






My Blog
Reply With Quote
  #7  
February 28th, 2011, 11:26 AM
missy123's Avatar Platinum Supermommy
Join Date: Nov 2005
Location: Savannah GA
Posts: 13,417
That is really strange... Are you taking it orally or as suppositories? I hope you get better soon, sounds scary!
__________________

Pregnancy Loss April 2009, September 2010
CP 10/2008, 1/3/11 {missing my babies every single day}Mommy to 4 Children - 3 boys ages 22, 21 and 18 & baby Scarlett
After 2.5 years TTC with 4 losses our Family was given the gift of Miss Scarlett
.
Do not ever give up hope...


Miss Scarlett... Our miracle girl still brings happy tears to my eyes.



Reply With Quote
  #8  
February 28th, 2011, 12:59 PM
STL_Beth's Avatar Platinum Supermommy
Join Date: Aug 2008
Location: St. Louis, MO
Posts: 5,597
Oral
__________________






My Blog
Reply With Quote
  #9  
March 2nd, 2011, 03:40 PM
msladibugg's Avatar Veteran
Join Date: Jan 2011
Location: Florida
Posts: 213
I def had some dizzy spells with it & it definitely knocked me out at night. It knocked me out so much that I ended up wetting the bed twice while on it. My doc told me that it may cause dizziness at grogginess & that's why it needed to be taken at night, so I didn't think it was out of the ordinary. Hopefully you'll adjust to it & it won't be as bad for the rest of your cycle.
__________________

Thank you Maggie831 for my AWESOME siggy!!
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 03:41 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0